# SDR RAIA00505023

- Difficulty date: May 25, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 1,595 hours, 1,478 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 32153581
- Part serial: 196
- Condition: Stuck
- Location: Starter
- Part time: 15,045 hours, 14,955 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7998 - RDU - LEFT START VALVE SHOWS OPEN.  MAINTENANCE REMOVED AND REPLACED STARTER CONTROL VALVE.
